Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Abilify help

Posted by on Apr. 10, 2013 at 7:54 PM
  • 5 Replies
Has anyone taken it? If so what was your experience? My Dr. was considering prescribing something on an as needed basis instead (what would've that been?) But in the end went with Abilify. My husband took it 2 yrs ago and became extremely suicidal and paranoid. I need as much info as possible. I am very nervous to take it. -and I know this will sound really stupid but another fear I have is getting fat on it, as I have worked very hard to lose 45lbs since October.
Posted on CafeMom Mobile
by on Apr. 10, 2013 at 7:54 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
lyrick24
by Ruby Member on Apr. 10, 2013 at 8:24 PM

 it caused me to vomit everyday and made my heart skip beats and made me feel like when i got down and went to get up that i couldnt make it. i dont know what you would call it with my heart but if def. affected it. i had to stop taking it. i understand it works very well for some people just not for me.

Sharon300
by on Apr. 10, 2013 at 11:08 PM

I took it for a while, I started out on 5 mg and I didnt really feel much of a change so my doctor increased it to 10 mg. When he did that I got to were I was always grinding my teeth, feeling like I was restless and couldnt get comfortable in any position. It also caused my legs to be ansy, the doctor took me off it and gave me another medicine to counter act the side effects. I refuse to go back on abilify.

ashleighmama
by Ashleigh on Apr. 11, 2013 at 12:49 AM
I started on 2mg about 2 months ago and Im not sure if its helping or not, but I dont have any negative side effects from it.
Posted on CafeMom Mobile
matreshka
by Ruby Member on Apr. 11, 2013 at 7:28 AM

All I can say is that it didn't do anything either way for me, and I didn't gain weight. I was on so many other meds at the time though. It really does help some people and its not a weight gainer like seorquel.

battisarah
by on Apr. 12, 2013 at 6:11 PM
Anyone else? I was hoping for a wide array of opinions/info.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)